Abstract and Applied Analysis

Positive Solutions for Second-Order Three-Point Eigenvalue Problems

Chuanzhi Bai

Full-text: Open access

Abstract

With the help of the fixed point index theorem in cones, we get an existence theorem concerning the existence of positive solution for a second-order three-point eigenvalue problem x ′′ ( t ) + λ f ( t , x ( t ) ) = 0 , 0 t 1 ,   x ( 0 ) = 0 ,   x ( 1 ) = x ( η ) , where λ is a parameter. An illustrative example is given to demonstrate the effectiveness of the obtained result.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 236826, 8 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620759

Digital Object Identifier
doi:10.1155/2010/236826

Mathematical Reviews number (MathSciNet)
MR2680410

Zentralblatt MATH identifier
1204.34029

Citation

Bai, Chuanzhi. Positive Solutions for Second-Order Three-Point Eigenvalue Problems. Abstr. Appl. Anal. 2010 (2010), Article ID 236826, 8 pages. doi:10.1155/2010/236826. https://projecteuclid.org/euclid.aaa/1288620759


Export citation